# SDR 08FDEA02742

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1112
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LT INNER FLAP UPPER SKIN NEAR RIB 27, STRG 2.1 AND 2.2 WITHOUT AI APPROVAL.  DOUBLER REPAIR RENEWED IAW RAS/FOK/198/2008 ISS A, APPROVED EA 6-5752-123008.
